Posted by: Glyn | 2009-03-16


I' m 49 and due to irregular periods was put onto HRT (Novofem) which I have been on for the past 4 months and my periods have been fine. After visiting the gynae this month he confirmed I have a fibroid but that I must continue on the HRT. However, this month after intercourse I had some bleeding and started menstruating 2 days after this (at the start of the red pills). Normally my periods last about 5 days and haven' t been very heavy but this month I am now on day 5 and the bleeding is quite heavy with some clotting. Will the bleeding stop soon or should I go and see my gynae?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like you started menstruating at the right time. The heavy bleeding may be related to the fibroid. I don't think that you need to see your Gynae at this stage. I presume that you had a normal pap smear.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.